# SDR CNMA20090097

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1884
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE ON FLOOR SUPPORT STA 1884, LBL 4.  DAMAGED FLOOR SUPPORT WAS REMOVED.  NEW FLOOR SUPPORT FABRICATED AND INSTALLED IAW SRM VOL 3, 53-16-01 AND GMM 4.45.  INSTALLED FASTENERS IAW SRM 51-31-01, VOL 2.
